# SDR GTIA2023112137628

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 19,366 hours, 8,499 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 6000 WE FELT A MUSTY SMELL / BURNING SMELL AFTER FOLLOWING QRH WE ISOLATED PACK 1. THE ODOR WENT AWAY. ( PACKS  A321 WITHOUT MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) )-PERFORMED 1D OF CABIN ODOR IAW TSM 05-50-00. PERFORMED LEVEL C REMOVAL OF CONTAMINATION OF ECS IAW AMM 21-00-00 AND DECONTAMINATION OF THE BLEED AIR DUCTS LEVEL C IAW AMM 36-10-00. NO SIGNS OF OIL INEC SYS. ALSO CHANGED PACK 1 RECIRCULATION FILTER(FIN:4010HM) IAW AMM 21-21-45. THIS CLEARS DMI #3313817-1. PLACARD REMOVED, MOC NOTIFIED & DMI LOGPAGE UPDATED.
